Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Depo shot question

I had a D&C 6 weeks ago. The same day I started the Depo shot. I havent had a period yet. No cramping or anything. I had sex a week after the D&C. Should I be getting a period? Or could I not have one because of the shot?

Answer Question
 
Anonymous

Asked by Anonymous at 10:21 PM on Apr. 5, 2009 in Pregnancy

Answers (3)
  • It's possible. I got the depo shot and bled for 2 weeks and then nothing for a year and a half and i was only on it for 9 months.
    jnsdrf

    Answer by jnsdrf at 10:23 PM on Apr. 5, 2009

  • i didnt have one while i was on the depo shot but everyone is different
    emtmommyamanda

    Answer by emtmommyamanda at 10:23 PM on Apr. 5, 2009

  • I had my period still but it says right on the list of reasons to get it that it can make your period dissapear....so could be....but you might want to check some birth controls don't kick in right away...i think the depo shot does.....but can't rmeember....it's been like a year or two since i last got it
    mommy492006

    Answer by mommy492006 at 12:10 AM on Apr. 6, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Cafemom Join now to connect to other members! Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN